# SDR AWXA0000177

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 38,872 hours, 22,975 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD GALLEY DOOR CUTOUT, AFT LOWER CORNER HAS .80 CRACK.  CUT OUT CRACK IAW 737 SRM 53-10-01, NDT C/W IAW B737 NTM PT 6 SRM 51-00-00, FABRICATED AND INSTALLED DOUBLER AND TRIPLER REPAIR IAW 737 SRM   53-10-01 MATERIAL USED 2024 T3 .063, FILLER 2024 T3 .100, .070, & .063.
